# SDR USAA2010080291563

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FRAME LOCATED BS 360 AND BETWEEN S14R TO S15R FWD PAX CABIN.  REPAIRED FUSELAGE FRAME AT BS 360 BETWEEN S14R TO S15R IAW B737 SRM 53-00-07 REPAIR 3.
